# SDR MASA200400520

- Difficulty date: September 11, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 2,232 hours, 1,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS INOPERATIVE.  MX FOUND THE EMERGENCY LIGHTS SWITCH IN THE ARMED POSITION AND THE GROUND POWER HAD BEEN REMOVED FROM THE AIRCRAFT FOR AN EXTENDED PERIOD.  THE EMERGENCY LIGHTS BATTERY PACKS WERE REMOVED AND REPLACED AND THE SYSTEM CHECKED NORMALLY.
